A Brazilian bodybuilder and TikTok content creator – who amassed over a million followers due to his obsession with injecting oil into his veins – has d!ed on his 55th birthday, according to the Daily Mail.
For years, Valdir Segato regularly used dangerous injections containing Synthol, thereby risking strokes and infections, in order to build up his biceps, pecs, and back muscles.
In previous interviews, Segato said he was inspired by Arnold Schwarzenegger and beloved fictional characters like the Hulk.
Some years ago, he was warned he may have to undergo amputations if he continued to use the injections. Risking nerve damage and disfigurement, he carried on in his pursuit to resemble the Hulk.
His biceps increased to 23 inches when he started using the injections. He was even dubbed “the m0nster” on the streets and was proud to be known as such.
He posted pictures of his extreme body transformation online and even referred to himself “Valdir Synthol” on Instagram.
Though he had nearly 2 million followers on TikTok, he did not have a lot of friends or spend much time with people, according to local media,
Moisés da Conceição da Silva told Brazil’s Globo publication that he had rented a property located behind his family’s home, and on the day he d!ed, he suffered shortness of breath.
Da Silva told the outlet that early in the morning, he knocked on his mother’s window repeatedly and when she finally got up, he frantically asked for help as he could feel that he was dy!ng.
The bodybuilder was rushed to a medical facility, but when he got to the reception, he fell over and appeared to suffer a heart at*ack.
Long before becoming a musclebound social media star, Segato was a mere thin teenager. It was after he was offered Synthol at the gym that his life changed beyond recognition.
Synthol is typically made up of a combination of oil, benzyl alc0hol and lidocaine and can cause “a damage of nerves, oil embolic of the pulmonary, occlusion of the pulmonary artery, myocardial infarction, cerebral stroke and infectious complications,” according to Europe PubMed Central.